# SDR DALA14004031817

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 49,917 hours, 9,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CABIN CHECK, FOUND FIRST CLASS CEILING EMERGENCY LIGHT INOPERATIVE.  FOUND NO POWER AT PIN 14 AT D21294, REPLACED EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51 EMERGENCY LIGHTS CHECK GOOD.
